期刊論文

標題 Stable Controller Design for MIMO Systems: An LMI Approach
學年 95
學期 2
出版(發表)日期 2007/05/01
作品名稱 Stable Controller Design for MIMO Systems: An LMI Approach
作品名稱(其他語言)
著者 周永山; Chou, Y. S.; Leu, J. L.; Chu, Y. C.
單位 淡江大學電機工程學系
出版者 Institution of Engineering and Technology (IET)
著錄名稱、卷期、頁數 IET Control Theory & Applications 1(3), pp.817-829
摘要 A unified approach to the strong stabilisation problem and the H infin strong stabilisation problem is presented. New sufficient conditions for the existence of strongly stabilising controllers and stable Hinfin controllers are derived, in a unified manner, in terms of the solvability of a positive real controller synthesis problem and a multi-objective control problem, respectively. A linear matrix inequality (LMI) technique developed by Scherer et al. is adopted to make the most use of its power to deal with the general case of the problems. Several advantages brought by the adopted LMI technique are explored. New parameterisations of stable controllers for both the problems are discussed. In particular, the parameterisations are independent of a particular method for solving strong stabilisation problems. Explicit state-space synthesis algorithms are given and numerical examples are provided to demonstrate the potential of the proposed methods
關鍵字 MIMO systems;control system synthesis; linear matrix inequalities; stability; state-space methods
語言 英文
ISSN 1751-8644
期刊性質
收錄於
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式